# SDR AALA20161101003

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 5,006 hours, 1,923 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M11503
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT FAILED TEST AT 13WL.  REMOVED AND REPLACED L4 DOOR EMERGENCY ESCAPE SLIDE IAW AMM 25-62-44.  OPERATIONAL CHECK GOOD.
